# SDR JJBA20230703022

- Difficulty date: June 27, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 39,265 hours, 26,293 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3634501001
- Part serial: 03914
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

FLAP FAIL ON EICAS AFTER FLAPS RETRACTED. RETRACTING THE FLAPS FROM 9 TO 0 AND IMMEDIATELY RECEIVED FAIL AND THE INDICATION DASHED OUT AND KEPT THE AIRCRAFT BELOW 250 KNOTS. CREW REPORTED NO HARD OR OVERWEIGHT LANDING	"REPLACED FPDU. REPLACED FECU. PERFORMED ZERO RIGGING ON BOTH L/H AND R/H FLAPS, OPS CHECK SAT. R/R FPDU  OPS C/K FAIL. FECU FAIL MESSAGE ON CMC. R/R FECU DID NOT FIX . FLAP LOW SPEED AND FLAP FAIL MESAGES SHOW ON EICAS. R/R FECU.  OPS CHECK REVEALED NO ""FLAP LOW SPEED"" MESSAGE BUT ""FLAP FAIL"" MESSAGE ON EICAS REMAINS. FURTHER GVI ON R/H FLAP MECHANICAL SYSTEM REVEALED THE FFS SECTION 1 WAS UNDER SEVERE TENSION AT 45 DEGREES.  REMOVED FFS SECTION 1. REPLACED R/H FFS SECTION 1.  OPS CHECK SAT. INSPECTED R/H FFS SECTION 1 INSTALLATION, OPS CHECK SAT PERFORM THE FLAP ZERO RIG. PERFORMED THE FLAP ZERO RIGGING.OPS CHECK SAT. INSP THE FLAP ZERO RIGGING. OPS CHECK SAT. PERFORMED BOTH L/H AND R/H FLAP ZERO DEGREE RIGGING, OPS CHECK SAT. INSPECTED  BOTH L/H AND R/H FLAP ZERO DEGREE RIGGING, OPS CHECK SAT. R/H INBD FLAP ROOT ACTUATOR LEAKING. REPLACED R/H INBD FLAP ROOT ACTUATOR AND ANGLE GEAR BOX AND C/W BOTH L/H AND R/H ZERO RIGGING. C/W INSTALLATION INSPECTION OF R/H INBD FLAP ROOT ACTUATOR AND GEAR BOX OPS CHECK GOOD AND C/W RIGGING INSP. PERFORMED R/H INBD FLAP ACTUATOR OPS CHECK, OPS CHECK SAT. INSPECTED  R/H INBD FLAP ACTUATOR OPS CHECK, OPS CHECK SAT. FLAP MOTOR DRIVE UNIT NOT WORKING PROPERLY. R/R FPDU.  OPS CHECK AND FOLLOW ON REQUIRED. PERFORMED OPS CHECK ON FPDU AND PERFORMED ZERO RIGGING ON BOTH L/H AND R/H FLAPS, OPS/RIGGING CHECK SAT. INSPECTED OPS CHECK OF FPDU AND PERFORMED ZERO RIGGING ON BOTH L/H AND R/H, OPS/RIGGING CHECK SAT.
